# SDR SWAA2020010340163

- Difficulty date: December 4, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 116A9110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621DB TWO BACK SIDE CORNERS HAD BACKING CRACKED AND MISSING FROM SKIN.  / REPAIRED PANEL 621DB IAW SRM.
